MathSciNet Relay Station
MathSciNet bibliographic data
MR2799010 94A12 (90C90 94A08)
Cai, Tony Tony; Wang, Lie; Xu, Guangwu Stable recovery of sparse signals and an oracle inequality. IEEE Trans. Inform. Theory 56 (2010), no. 7, 3516–3522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement